# SDR DALA2017051804086

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING STRAP CRACKED AND BROKEN AT BS 1380 JUST ABOVE CARGO DOOR CUTOUT FORWARD EDGE.   REMOVED DAMAGE AND REPAIRED IAW SRM.
